Volume 12, issue 1 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
A desingularization of the main component of the moduli space of genus-one stable maps into $\mathbb P^n$

Ravi Vakil and Aleksey Zinger

Geometry & Topology 12 (2008) 1–95
Bibliography
1 M F Atiyah, R Bott, The moment map and equivariant cohomology, Topology 23 (1984) 1 MR721448
2 A Beauville, Quantum cohomology of complete intersections, Mat. Fiz. Anal. Geom. 2 (1995) 384 MR1484335
3 M Bershadsky, S Cecotti, H Ooguri, C Vafa, Holomorphic anomalies in topological field theories, Nuclear Phys. B 405 (1993) 279 MR1240687
4 A Bertram, Another way to enumerate rational curves with torus actions, Invent. Math. 142 (2000) 487 MR1804158
5 C Fontanari, Towards the cohomology of moduli spaces of higher genus stable maps arXiv:math.AG/0611754
6 W Fulton, R Pandharipande, Notes on stable maps and quantum cohomology, from: "Algebraic geometry—Santa Cruz 1995", Proc. Sympos. Pure Math. 62, Amer. Math. Soc. (1997) 45 MR1492534
7 A Gathmann, Absolute and relative Gromov–Witten invariants of very ample hypersurfaces, Duke Math. J. 115 (2002) 171 MR1944571
8 A Givental, The mirror formula for quintic threefolds, from: "Northern California Symplectic Geometry Seminar", Amer. Math. Soc. Transl. Ser. 2 196, Amer. Math. Soc. (1999) 49 MR1736213
9 M Gromov, Pseudoholomorphic curves in symplectic manifolds, Invent. Math. 82 (1985) 307 MR809718
10 K Hori, S Katz, A Klemm, R Pandharipande, R Thomas, C Vafa, R Vakil, E Zaslow, Mirror symmetry, Clay Mathematics Monographs 1, American Mathematical Society (2003) MR2003030
11 M Kontsevich, Y Manin, Gromov–Witten classes, quantum cohomology, and enumerative geometry, Comm. Math. Phys. 164 (1994) 525 MR1291244
12 Y P Lee, Quantum Lefschetz hyperplane theorem, Invent. Math. 145 (2001) 121 MR1839288
13 J Li, A Zinger, On the genus-one Gromov-Witten invariants of complete intersections arXiv:math.AG/0507104
14 B H Lian, K Liu, S T Yau, Mirror principle. I, Asian J. Math. 1 (1997) 729 MR1621573
15 D Maulik, R Pandharipande, A topological view of Gromov–Witten theory, Topology 45 (2006) 887 MR2248516
16 R Pandharipande, Intersections of $\mathbf{Q}$–divisors on Kontsevich's moduli space $\overline{M}_{0,n}(\mathbf{P}^r,d)$ and enumerative geometry, Trans. Amer. Math. Soc. 351 (1999) 1481 MR1407707
17 Y Ruan, G Tian, A mathematical theory of quantum cohomology, J. Differential Geom. 42 (1995) 259 MR1366548
18 R Vakil, The enumerative geometry of rational and elliptic curves in projective space, J. Reine Angew. Math. 529 (2000) 101 MR1799935
19 R Vakil, Murphy's law in algebraic geometry: badly-behaved deformation spaces, Invent. Math. 164 (2006) 569 MR2227692
20 R Vakil, A Zinger, A natural smooth compactification of the space of elliptic curves in projective space, Electron. Res. Announc. Amer. Math. Soc. 13 (2007) 53 MR2320682
21 A Zinger, Enumeration of genus-two curves with a fixed complex structure in $\mathbb P^2$ and $\mathbb P^3$, J. Differential Geom. 65 (2003) 341 MR2064428
22 A Zinger, Enumeration of one-nodal rational curves in projective spaces, Topology 43 (2004) 793 MR2061208
23 A Zinger, Counting rational curves of arbitrary shape in projective spaces, Geom. Topol. 9 (2005) 571 MR2140990
24 A Zinger, A sharp compactness theorem for genus-one pseudo-holomorphic maps arXiv:math.SG/0406103
25 A Zinger, On the structure of certain natural cones over moduli spaces of genus-one holomorphic maps, Adv. Math. 214 (2007) 878 MR2349722
26 A Zinger, Reduced genus-one Gromov-Witten invariants arXiv:math.SG/0507103
27 A Zinger, Intersections of tautological classes on blowups of moduli spaces of genus-one curves, Michigan Math. J. 55 (2007) 535 arXiv:math.AG/0603357
28 A Zinger, The reduced genus-one Gromov-Witten invariants of Calabi-Yau hypersurfaces arXiv:math/0705.2397